MathSciNet Relay Station
MathSciNet bibliographic data
MR2354719 (2008g:05120) 05C45 (05C70)
Fink, Jiří Perfect matchings extend to Hamilton cycles in hypercubes. J. Combin. Theory Ser. B 97 (2007), no. 6, 1074–1076.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement